# SDR N6WA2022021401

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 43,509 hours, 33,708 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: NAS192203503
- Condition: Loose
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING ON TAKEN ROLL. RESECURED AND RETORQUED CLAMP ON RH FUSELAGE LOOP AT FS 705.36 IAW CRJ 550 AMM 30-11-06. LEAK AND OPS CHECKS GOOD AT POWER SETTINGS UP TO TOGA.
